# SDR FDEA201406171470

- Difficulty date: June 17, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N31522
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE APU AIR INLET DOOR CUT OUT SUPPORT ANGLE FOUND CORROSION BETWEEN BS 1790 - 1825, STRINGER 3R.  REMOVED AND REPLACED WITH NEW SUPPORT ANGLE IAW DWG 148N3105 SHT 1 REV C    REPAIR CLASSIFIED AS MAJOR.
